Get answer from Sexologist, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 21 year old I had medical abortion and took misoprostol on 11 of October after 9 days we have unprotected sex and took unwanted 72 with in 12 hr after three days I feel headache and frequent urination is it side effect or anything else. We check pregnancy test two time its always comes negative. Please help. What the mean of frequent urination.

1 Doctor Answered
When you have just under one medical abortion why don't you adopt a regular contraceptive method like low dose oral contraceptive pills or condoms, so that unwanted pregnancy can be avoided Headache must be due to intake of unwanted 72. Frequent urination must be due to urinary infection. Get your urine routine and culture sensitivity done. Antibiotics to be started according to culture report. Till then drink plenty of water.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.